Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 1, Pages 43–72 (Mi msb872)  

This article is cited in 2 scientific papers (total in 2 papers)

Sequences of operators bounded in measure

S. A. Pichugov


Abstract: The E. Stein and E. M. Nikishin criteria for continuity of an operator in measure are extended to the case of sequences of operators pointwise bounded in measure. The results obtained are applied to studying convergence in measure of multiple Fourier series and summation methods for them.

Full text: PDF file (2131 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 81:1, 35–58

Bibliographic databases:

UDC: 517.5
MSC: 47A99, 47H99, 42B08
Received: 25.02.1993

Citation: S. A. Pichugov, “Sequences of operators bounded in measure”, Mat. Sb., 185:1 (1994), 43–72; Russian Acad. Sci. Sb. Math., 81:1 (1995), 35–58

Citation in format AMSBIB
\Bibitem{Pic94}
\by S.~A.~Pichugov
\paper Sequences of operators bounded in measure
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 1
\pages 43--72
\mathnet{http://mi.mathnet.ru/msb872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264075}
\zmath{https://zbmath.org/?q=an:0823.47038}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 81
\issue 1
\pages 35--58
\crossref{https://doi.org/10.1070/SM1995v081n01ABEH003613}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QZ14400003}


Linking options:
  • http://mi.mathnet.ru/eng/msb872
  • http://mi.mathnet.ru/eng/msb/v185/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rozhdestvenskii, “On absolutely continuous weakly mixing cocycles over irrational rotations”, Sb. Math., 194:5 (2003), 775–792  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Rozhdestvenskii, “A Sharp Estimate for the Rate of Convergence in Mean of Birkhoff Sums for Some Classes of Periodic Differentiable Functions”, Funct. Anal. Appl., 40:1 (2006), 34–41  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:274
    Full text:102
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021